# SDR AALA201802269032

- Difficulty date: February 23, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N900UW
- Make and model: Airbus A321-231
- Aircraft serial: 7617
- Aircraft time: 2,992 hours, 1,157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ACCUMULATOR PRESSURE SHOWS ZERO.  SERVICED THE DOOR SLIDE ACCUMULATOR IAW AMM 52-10-00.
